Only my second yeast infection and I swear it feels like one of my inner lips grew n my whole vagina is going to fall off... I thought the higher the number the stronger the monistat so I bought 7. And why does it itch worse at night? PLEASE HELP...
The 7 refers to the days of treatment. You apply it before bedtime because you are lying down and it will stay in place. If you read the instructions, it states, it may burn when first applied, but that stops. Hope this helps.
Sounds like you might be having a allergic reaction to ministry. See the doctor.
go to the doctor, I've had reoccurring yeast infections as well and they gave me a pill that i only had to take once and it went away. it was supposedly much more effective than the over the counter stuff like monistat. if you want temporary relief from the itching there is cream you can buy, or take AZO which you can get at cvs but make sure its the urinary pain relief one. heating pads helped me as well. hope you feel better soon :(
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Jan 2015 • 1 answer
Updated 17 Aug 2016 • 1 answer
Updated 10 May 2018 • 1 answer
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Updated 17 Nov 2017 • 2 answers
Updated 22 Oct 2018 • 2 answers